Alert archive / Wisconsin / Snow Advisories in 2007
Snow Advisory 2, NWS Green Bay, WI
NWS Green Bay, WI issued this snow advisory at Jan 21, 2007, 4:54 AM CST for 8 counties in Wisconsin. It took effect at Jan 21, 2007, 10:00 AM CST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jan 21, 2007, 4:54 AM CST (10:54 UTC)
- In effect from
- Jan 21, 2007, 10:00 AM CST
- Expired
- Jan 21, 2007, 6:00 PM CST
- In force
- 8 hr
- Issued by
- NWS Green Bay, WI
Counties Brown County, WI, Calumet County, WI, Door County, WI, Kewaunee County, WI, Manitowoc County, WI, Outagamie County, WI, Waushara County, WI, Winnebago County, WI
The radar
The Green Bay radar (KGRB), 20 km from the middle of the area, began a volume at 10:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 10.9 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1208 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KGRB 211054 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 454 AM CST SUN JAN 21 2007 ...SNOW EXPECTED IN EASTERN AND CENTRAL WISCONSIN... .LOW PRESSURE MOVING FROM OKLAHOMA TO ILLINOIS WILL BRING SNOW TO EASTERN AND CENTRAL WISCONSIN TODAY. THE SNOW WILL ARRIVE DURING THE MORNING HOURS AND CONTINUE INTO THE EVENING. THE GREATEST AMOUNTS SHOULD BE NEAR LAKE MICHIGAN...WHERE SOUTHEAST WINDS WILL BRING MOISTURE IN FROM THE LAKE AND ENHANCE THE SNOWFALL. WIZ022-040-050-211900- /O.NEW.KGRB.SN.Y.0002.070121T1600Z-070122T0600Z/ DOOR-KEWAUNEE-MANITOWOC- INCLUDING THE CITIES OF...STURGEON BAY...ALGOMA...TWO RIVERS 454 AM CST SUN JAN 21 2007 ...SNOW ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT CST TONIGHT. SNOW WILL ARRIVE FROM SOUTH TO NORTH THIS MORNING AND CONTINUE INTO THE EVENING BEFORE DIMINISHING TO FLURRIES. 3 TO 4 INCHES ARE LIKELY. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ WIZ038-039-048-049-211900- /O.NEW.KGRB.SN.Y.0002.070121T1600Z-070122T0300Z/ OUTAGAMIE-BROWN-WINNEBAGO-CALUMET- INCLUDING THE CITIES OF...APPLETON...GREEN BAY...OSHKOSH... CHILTON 454 AM CST SUN JAN 21 2007 ...SNOW ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 9 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM CST THIS EVENING. SNOW WILL ARRIVE BY MID DAY AND CONTINUE INTO THE EARLY EVENING HOURS BEFORE DIMINISHING TO FLURRIES. 2 TO 4 INCHES ARE LIKELY. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
3 follow-up statements
000 WWUS43 KGRB 211627 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1027 AM CST SUN JAN 21 2007 ...SNOW WILL CONTINUE TO FALL ACROSS CENTRAL AND EASTERN WISCONSIN... .LOW PRESSURE MOVING FROM MISSOURI TO ILLINOIS WILL BRING SNOW ACROSS ALL OF NORTHEAST WISCONSIN THROUGH THIS AFTERNOON. SNOW ACCUMULATIONS OF 3 TO 5 INCHES ARE POSSIBLE GENERALLY SOUTH OF A LINE FROM WAUTOMA TO KEWAUNEE. THE GREATEST AMOUNTS SHOULD BE NEAR LAKE MICHIGAN...WHERE SOUTHEAST WINDS WILL BRING MOISTURE IN FROM THE LAKE AND ENHANCE THE SNOWFALL. WIZ045-220000- /O.EXB.KGRB.SN.Y.0002.000000T0000Z-070122T0000Z/ WAUSHARA- INCLUDING THE CITY OF...WAUTOMA 1027 AM CST SUN JAN 21 2007 ...SNOW ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. SNOW...HEAVY AT TIMES...WILL CONTINUE TO MOVE ACROSS WAUSHARA COUNTY THROUGH MID-AFTERNOON. THE SNOW IS EXPECTED TO DIMINISH TO FLURRIES BY LATE AFTERNOON. AROUND 3 INCHES OF NEW SNOW IS LIKELY. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ WIZ022-040-050-220030- /O.CON.KGRB.SN.Y.0002.000000T0000Z-070122T0600Z/ DOOR-KEWAUNEE-MANITOWOC- INCLUDING THE CITIES OF...STURGEON BAY...ALGOMA...TWO RIVERS 1027 AM CST SUN JAN 21 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. SNOW...HEAVY AT TIMES...WILL CONTINUE ACROSS THE AREA INTO THE EVENING HOURS BEFORE DIMINISHING TO FLURRIES. 3 TO 5 INCHES OF NEW SNOW IS LIKELY. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ WIZ038-039-048-049-220030- /O.CON.KGRB.SN.Y.0002.000000T0000Z-070122T0300Z/ OUTAGAMIE-BROWN-WINNEBAGO-CALUMET- INCLUDING THE CITIES OF...APPLETON...GREEN BAY...OSHKOSH... CHILTON 1027 AM CST SUN JAN 21 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. SNOW...HEAVY AT TIMES...WILL CONTINUE INTO THE EARLY EVENING HOURS BEFORE DIMINISHING TO FLURRIES. 3 TO 4 INCHES OF NEW SNOW IS LIKELY. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS43 KGRB 212209 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 409 PM CST SUN JAN 21 2007 ...SNOW WILL CONTINUE TO FALL ACROSS CENTRAL AND EASTERN WISCONSIN... .LOW PRESSURE WILL CONTINUE TO MOVE EAST TOWARD THE OHIO RIVER VALLEY LATE THIS AFTERNOON. LIGHT SNOW IS EXPECTED TO GRADUALLY DIMINISH TO SCATTERED SNOW SHOWERS OR FLURRIES. ANY ADDITIONAL ACCUMULATION WILL REMAIN UNDER AN INCH. WIZ045-212315- /O.CAN.KGRB.SN.Y.0002.000000T0000Z-070122T0000Z/ WAUSHARA- INCLUDING THE CITY OF...WAUTOMA 409 PM CST SUN JAN 21 2007 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELED THE SNOW ADVISORY. LITTLE OR NO ADDITIONAL SNOW IS EXPECTED ACROSS THE WAUSHARA COUNTY THROUGH THE REMAINDER OF THE AFTERNOON. THEREFORE...THE SNOW ADVISORY HAS BEEN CANCELED. $$ WIZ022-040-050-220000- /O.EXT.KGRB.SN.Y.0002.000000T0000Z-070122T0000Z/ DOOR-KEWAUNEE-MANITOWOC- INCLUDING THE CITIES OF...STURGEON BAY...ALGOMA...TWO RIVERS 409 PM CST SUN JAN 21 2007 ...SNOW ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. LIGHT SNOW WILL DIMINISH TO FLURRIES BY THIS EVENING. ANY ADDITIONAL ACCUMULATIONS WILL REMAIN UNDER AN INCH. TOTAL ACCUMULATIONS OF 2 TO 4 INCHES ARE EXPECTED. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ WIZ038-039-048-049-220000- /O.EXT.KGRB.SN.Y.0002.000000T0000Z-070122T0000Z/ OUTAGAMIE-BROWN-WINNEBAGO-CALUMET- INCLUDING THE CITIES OF...APPLETON...GREEN BAY...OSHKOSH... CHILTON 409 PM CST SUN JAN 21 2007 ...SNOW ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. LIGHT SNOW WILL DIMINISH TO FLURRIES BY THIS EVENING. ANY ADDITIONAL ACCUMULATIONS WILL REMAIN UNDER AN INCH. TOTAL ACCUMULATIONS OF 2 TO 4 INCHES ARE EXPECTED. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS43 KGRB 220007 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 607 PM CST SUN JAN 21 2007 .SNOW WILL CONTINUE TO TAPER OFF ACROSS THE FOX VALLEY AND LAKESHORE AREAS EARLY THIS EVENING...WITH ADDITIONAL ACCUMULATIONS REMAINING UNDER AN INCH. MOST OF THE ADVISORY AREA RECEIVED SNOWFALL ACCUMULATIONS IN THE 3 TO 5 INCH RANGE TODAY. WIZ022-038>040-048>050-220115- /O.EXP.KGRB.SN.Y.0002.000000T0000Z-070122T0000Z/ DOOR-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY... ALGOMA...OSHKOSH...CHILTON...TWO RIVERS 607 PM CST SUN JAN 21 2007 ...SNOW ADVISORY HAS EXPIRED... THE SNOW ADVISORY IS NO LONGER IN EFFECT. ALTHOUGH SNOW WILL TAPER OFF EARLY THIS EVENING...ROADS MAY CONTINUE TO BE SNOW COVERED AND SLIPPERY IN SPOTS. MOTORISTS ARE URGED TO DRIVE WITH CAUTION. $$ KIECKBUSCH
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this snow advisory went out at Jan 20, 2:45 PM CST, 14 hours 9 minutes earlier.
Area forecast discussion, Jan 20, 2:45 PM CST, 14 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 245 PM CST SAT JAN 20 2007 .SHORT TERM...TONIGHT AND SUNDAY. FOCUS DURING THIS PERIOD IS SRN STREAM SHRTWV TROF EJECTING FROM SW US. UPSTREAM ENERGY MOVG ACRS NRN U.S. ROCKIES TODAY WL PROVIDE KICK AND MODELS SEEM TO BE COMING TO A SIMILAR CONCLUSION. LEAD WV WL MOV ACRS NRN IL OR FAR SRN WI AS IT SHEARS OUT AND MOVES INTO STRONGLY CONFLUENT MID-LVL FLOW. WEAKENING SHRTWV WL SQUEEZE OUT ABOUT A TENTH OF AN INCH OF WATER ACRS SRN PART OF FCST AREA. SO...WL FCST GENERAL 1-2 OF SNOW ACRS THE SOUTHERN THIRD OR SO OF FCST AREA. LESS THAN AN INCH XPCTD IN THE NORTHERN THIRD. SOME LK MICH ENHANCEMENT PSBL ALNG LKSHORE COUNTIES AS ERLY COMPONENT DVLPS IN LOW-LVL WINDS AND MARGINAL AIR/LAKE TEMP DIFF. NRN STREAM SHRTWV TROF ALSO NOTED ON SATELLITE AND DEPICTED BY MODELS. THATS PRODUCING CLOUDS AND FLURRIES ACRS NRN MN. CLOUDS FROM THIS SYS WL SKIM NRN COUNTIES INTO TNGT...BEFORE SRN STREAM CLOUDS MOVE IN. TEMPS SHOULD BOTTOM OUT BEFORE MIDNIGHT TONIGHT ACRS MUCH OF FCST AREA BEFORE CLOUDS STREAM IN. .LONG TERM...SUNDAY NGT THRU NXT SAT. MAIN FCST CHALLENGES EARLY IN THE PERIOD CENTER AROUND SML PCPN CHCS ASSOCIATED WITH PIECES OF SHRTWV ENERGY MOVG THRU THE MEAN FLOW. THE CHALLENGE LTR ON IS DEALING WITH MAJOR MDL DIFFERENCES WHICH DVLP BY THE MIDDLE OF NXT WEEK WITH RESPECT TO THE STRENGTH OF A WRN U.S. UPR RDG AND ITS AFFECT ON THE DOWNSTREAM ERN U.S. UPR TROF. MAIN AFFECT OF ALL THIS FOR NE WI WL BE AMT OF ARCTIV AIR THAT WOULD BE ALLOWED TO INFILTRATE THE AREA AND POTENTIAL FOR SIGGY LK EFFECT BASED ON TRAJS. EVEN AS THE INITIAL WEAKENING UPR TROF/SHRTWV EXITS THE RGN SUNDAY EVENING...THE LONGWV UPR TROF WL EXTEND FROM JAMES BAY SWWD THRU NW WI TO NEAR THE 4 CORNERS RGN BY 12Z MON. PIECES OF OTHER WEAK SHRTWVS TO TRAVERSE WI THRU THE NGT PLUS A SFC TROF TO BE IN THE NEIGHBORHOOD. WHILE ANY PCPN APRS TO BE SCT AT BEST...WL LEAVE CHC POPS ALONE FOR NOW. DUE TO ANTICIPATED CLD CVR...MAY BUMP TEMPS UP A DEG. MDLS CONTEND THAT THE ATM WL BEGIN TO DRY OUT AT THE MID AND UPR LVLS ON MON. HARD TO FIND MUCH OF A TRIGGER FOR PCPN AS THE SFC TROF ESSENTIALLY WASHES OUT AND THE LONGWV UPR TROF TO HAVE SHIFTED TO OUR EAST. THERE COULD BE A FLURRY OR TWO (AS WELL AS PATCHY FRZL DRZL)...BUT JUST DO NOT SEE ENUF COVERAGE TO MENTION ON THE ZNS. THEREFORE...PREFER TO ELIMINATE THE POPS ON MON ACROSS ALL OF NE WI. TEMPS FROM PREV FCST LOOK GOOD FOR MON. HAVE TO KEEP AN EYE ON A NRN STREAM SHRTWV WHICH IS PROGGED TO MOV TOWARD THE WRN GREAT LKS MON NGT. MAJORITY OF THE MDLS KEEP THIS FEATURE EITHER OVR OR JUST NORTH OF LK SUPERIOR...WHILE THE NAM DIGS THE SHRTWV RIGHT INTO NE WI. PREFER THE MAJORITY HERE WHICH WOULD KEEP ANY PCPN NORTH OF THE FCST AREA. BELIEVE ENUF CLDS AND WND TO PERSIST THRU MON NGT TO PREVENT TEMPS FROM FALLING TOO FAR. HAVE RAISED MIN TEMPS ESP OVR WRN SECTIONS OF THE FCST AREA. THIS SHRTWV CONTS TO QUICKLY DEPART THE RGN BY TUE...TO BE REPLACED BY A WEAK SFC RDG. MAY SEE CLDS START TO INCREASE LTR IN THE DAY AS THE NXT DISTURBANCE MOVS INTO THE NRN PLAINS/UPR MIDWEST. THIS CLIPPER-TYPE DISTURBANCE...IN THE FORM OF AN AREA OF LOW PRES/CDFNT/SHRTWV...TO ENTER THE WRN GREAT LKS RGN TUE NGT AND BE SITUATED OVR THE RGN ON WED. WHILE DYNAMICS ARE WEAK TO MODERATE...THERE IS ENUF LIFT PRESENT TO GENERATE LGT SNOW BOTH TUE NGT AND WED. AS WNDS TURN MORE N-NW ON WED AND CAA TAKES OVR...LK EFFECT FOR N-CNTRL WI TO BE ON THE INCREASE. WL KEEP A HIGHER POP FOR VILAS CNTY BASED ON THIS POTENTIAL. MDL DIFFERENCES BECOME QUITE APPARENT BY WED NGT AS 8H TEMPS RANGE FROM -12C TO -22C. IF COLDER SOLN TURNS OUT TO BE CORRECT...LK EFFECT SNOW SHWRS WOULD PERSIST RIGHT THRU THU FOR N-CNTRL WI WHICH COULD DROP A PRETTY GOOD ACCUMULATION. WL WAIT FOR BETTER MDL AGREEMENT BEFORE COMMITTING TO ANY NUMBERS...BUT THIS SITN DOES BEAR WATCHING. THE REST OF THE FCST AREA TO BE UNDER CYCLONIC FLOW WED NGT...THUS A GENERAL CHC OF LGT SNOW EXPECTED. A RDG OF HI PRES IS FCST TO BUILD TOWARD THE RGN ON THU. OTHER THAN THE LK EFFECT IN THE NORTH...PREFER TO MINIMIZE THE POPS TO MAINLY FLURRIES AS SHEARED SHRTWVS DROP S-SE THRU THE RGN. THE HI PRES TO BE SITUATED OVR THE WRN GREAT LKS BY FRI WHICH WL BACK THE WNDS AND END THE LK EFFECT THREAT FOR NRN WI. DRIER AIR ASSOCIATED WITH THE HI PRES SHOULD BE ABLE TO SCOUR OUT THE CLDS ALONG WITH DIMINISHING WNDS. HAVE LOWERED MIN TEMPS THU NGT A GOOD 4 DEGS AND EVEN THIS MAY NOT BE ENUF IF WNDS COMPLETELY DECOUPLE. MDLS ARE ALL OVR THE PLACE BY THE END OF NXT WEEK. BEST GUESS IS THAT A CDFNT WL BE IN OUR VCNTY...HOWEVER MSTR AVAILABILITY COULD BE A PBLM. PREFER TO GO WITH A DRY SAT FOR NOW. && .AVIATION...VFR CONDITIONS WILL QUICKLY DETERIORATE AFTER 14Z SUN AS LOWERING CIGS AND VSBYS DVLP WITH LIGHT SNOW. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. JKL/KALLAS WEATHER.GOV/GREENBAY
Hazardous weather outlook, Jan 20, 2:15 PM CST, 14 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE GREEN BAY WI 215 PM CST SAT JAN 20 2007 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-212015- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- 215 PM CST SAT JAN 20 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... AN INCH OR TWO OF SNOW IS EXPECTED ACROSS CENTRAL AND EAST-CENTRAL WISCONSIN ON SUNDAY WITH LESSER AMOUNTS ACROSS THE NORTH. UNTREATED ROADS WILL BECOME SLIPPERY. AN INCH OR TWO OF SNOW IS FORECAST TUESDAY NIGHT INTO WEDNESDAY ASSOCIATED WITH AN AREA OF LOW PRESSURE. THERE IS A CHANCE FOR MODERATE TO HEAVY LAKE EFFECT SNOW SHOWERS ACROSS VILAS COUNTY WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS ARE ENCOURAGED TO CONTACT THE NATIONAL WEATHER SERVICE WITH SNOW TOTALS ANYTIME SNOW FALLS. LMZ521-522-541>543-564-212015- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE- 215 PM CST SAT JAN 20 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO SHEBOYGAN. .DAY ONE...TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SMALL CRAFT ADVISORY CONDITIONS ARE LIKELY FROM TIME TO TIME THROUGH THE PERIOD. JKL/KALLAS WEATHER.GOV/GREENBAY
Nearby
Snow Advisories in Wisconsin, 2007Every snow advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.